# SDR IU62003F00021

- Difficulty date: May 15, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Cracked
- Location: Brake Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOUSING CRACKED IN BOLT HOLE.  PROBABLE CAUSE: FATIGUE / WEAK HOUSING.
